# SDR UALA2010052801853

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Engine: Pwa PW2040
- System (JASC): 2700 · Flight Control System
- Part: Housing
- Part number: 33217771
- Part serial: 9311280
- Condition: Cracked
- Location: Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSP IT WAS NOTED THAT THE BLOCKING AND RELIEF VALVE HOUSING IS CRACKED.
